Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Which medication should be taken to stop the hair fall and for the regrowth of the lost hair ?

Hi, i had a football injury late last november and I got a ruptured spleen . I am almost fully recovered now but I noticed roughly two months ago my hair started to fall out drmatically and now my hair is much thinner and has a much smaller volume than previously. My hair at the moment is still shedding and I can t see any signs of new growth at this moment in time. Can you please give me advice on when the shedding might stop and when I may see re-growth. I am sixteen if that helps. Thanks
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it might be due to a adverse effect of long term medication during your injury, and simultaneously other cuauses also might be ruled out i.e your age for the hormonal changes,protien defficiency, water you use for bathing,sampoo or soap u use for that or may be a stress factors.. if problem is severe then u have to consult tricologyst/dermetologyst....
Answered: Wed, 28 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor